Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had gall bladder removed. Gassy pain. Dark blood from vagina, cramps. Cause?

Hi. I am a 60 year old female. I have not had a period in about 13 years. I had my gallbladder taken out six days ago lapro. I have had the pains and not being able to have a bowel movement b/c of the gas they put inside you for the surgery. Today (6th day), the gassy pain seemed to be worse. I noticed when I used the bathroom, there was dark blood coming from the vagina . I felt so bad, I used the heating pad and took a short nap. I awoke with lots of dark blood, and also had lots when I went to the bathroom again. I feel like I have cramps again. What would cause this? Thank you!
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
I dont think that gallbladder removal and vaginal bleeding can be related. Cholecystectomy can cause certain digestion difficulties and you should be patient for several more weeks till your digestive system adapts. Your vaginal issue should be checked by gynaecologist.
Wish you good health. Regards
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor